# SDR IPXA2025053000790

- Difficulty date: May 21, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N618UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64264
- Aircraft time: 22,119 hours, 3,280 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 65B057448
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - PERFORM EO-85445-JIC2 MODIFICATION FOUND THE CRACK AT ELEV STA 306.8 RIB END. (REPAIR) 1.REPAIR DAMAGE AREA I.A.W. UPS EO-93888-REQ1 REV.1 . 2.JOB COMPLETED.
